Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 165, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 5, 2012, 8:26 PM EDT for Franklin County, Ohio. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 8:26 PM EDT (00:26 UTC)
- Expired
- Jul 5, 2012, 9:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Franklin County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:26 PM EDT | TSTM WND DMG | Dublin, OH | LG TREE DOWN, HALF INCH HAIL, HVY RAIN |
| Jul 5, 8:26 PM EDT | HAIL 0.5 | 3 E Dublin, OH | |
| Jul 5, 8:30 PM EDT | TSTM WND DMG | Dublin, OH | 2 TREES DOWN. |
| Jul 5, 8:45 PM EDT | TSTM WND DMG | 2 Wnw Downtown Columbus, OH | 10 TO 12 INCH DIAMETER TREE SPLIT IN GRANDVIEW HEIGHTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3395 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS51 KILN 060026
SVRILN
OHC049-060100-
/O.NEW.KILN.SV.W.0165.120706T0026Z-120706T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN CENTRAL OHIO...
* UNTIL 900 PM EDT.
* AT 822 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR UPPER ARLINGTON...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MINERVA PARK...
COLUMBUS...
GROVE CITY...
GAHANNA...
BEXLEY...
REYNOLDSBURG...
IN ADDITION...MARBLE CLIFF...VALLEYVIEW...GRANDVIEW HEIGHTS...
URBANCREST...WHITEHALL AND OBETZ ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 110...
I-71 BETWEEN MILE MARKERS 96 AND 118...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8281 3993 8281 3981 8311 4011 8320
4011 8318 4012 8317 4015 8312 4014 8310
4014 8301 3996 8278 3994 8278
TIME...MOT...LOC 0026Z 310DEG 23KT 4004 8305
$$
ASL2 follow-up statements
846
WWUS51 KILN 060037
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT THU JUL 5 2012
OHC049-060100-
/O.CON.KILN.SV.W.0165.000000T0000Z-120706T0100Z/
FRANKLIN OH-
837 PM EDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR FRANKLIN COUNTY IN CENTRAL OHIO...
AT 835 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR COLUMBUS...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GROVE CITY...GAHANNA...BEXLEY AND REYNOLDSBURG.
IN ADDITION...WHITEHALL AND OBETZ ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 110...
I-71 BETWEEN MILE MARKERS 96 AND 118...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8281 3993 8281 3981 8311 4004 8318
4011 8297 3996 8278 3994 8278
TIME...MOT...LOC 0037Z 310DEG 23KT 3999 8298
$$
ASL486
WWUS51 KILN 060051
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT THU JUL 5 2012
OHC049-060102-
/O.EXP.KILN.SV.W.0165.000000T0000Z-120706T0100Z/
FRANKLIN OH-
851 PM EDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IN CENTRAL
OHIO WILL EXPIRE AT 900 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3994 8281 3993 8281 3981 8311 4004 8318
4011 8297 3996 8278 3994 8278
TIME...MOT...LOC 0052Z 310DEG 23KT 3993 8288
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:14 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 5, 7:14 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT THU JUL 5 2012
.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL EXPAND ACROSS THE REGION KEEPING A
HOT AIR MASS IN PLACE. THE HEAT WAVE WILL BREAK EARLY NEXT WEEK
AFTER A COLD FRONT MOVES THROUGH SUNDAY...ALLOWING COOLER AIR TO
MOVE IN.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
OUTFLOW BOUNDARY FROM EARLIER CONVECTION REMAINS ACROSS THE FAR
SOUTHERN ZONES. CANNOT RULE OUT SOME ISOLATED CONVECTION
CONTINUING TO REDEVELOP THROUGH THE REST OF THE AFTERNOON.
FOCUS THEN SHIFTS NORTH AGAIN AS STORMS CONTINUE TO DEVELOP OVER
NORTHERN OHIO AND SOUTHERN MICHIGAN. THESE WILL DROP SOUTH
SOUTHEAST INTO THE FORECAST AREA LATE THIS AFTERNOON INTO THE
EVENING. MESOANALYSIS SHOWS THAT ATMOSPHERE HAS LARGELY RECOVERED
FROM EARLIER OUTFLOW. SO STORMS SHOULD BE ABLE TO MAINTAIN
THEMSELVES. THERE WILL BE A THREAT OF SEVERE WEATHER WITH SOME OF
THESE STORMS.
EXPECT CONVECTION TO WEAKEN LATER IN THE NIGHT. HAVE LEANED TOWARDS
WARM END OF GUIDANCE FOR LOWS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
AXIS OF THE UPPER HIGH WILL SPREAD ACROSS THE AREA FRIDAY AND
REMAIN INTO FRIDAY NIGHT. EXPECT THIS TO CAP OFF CONVECTIVE
POTENTIAL AND ALLOW TEMPERATURES TO BE AT OR ABOVE RECORD LEVELS.
JUL 6 RECORDS CVG 98 IN 1874
CMH 98 IN 1881
DAY 100 IN 1911
FORECAST TEMPERATURES AND DEW POINTS WILL PUSH HEAT INDICES TO 105
OR ABOVE DURING PEAK HEATING. LOWS WILL BE SIMILAR OR SLIGHTLY
WARMER THAN TONIGHT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE FA ON SATURDAY.
TEMPERATURES WILL BE AROUND 100 DEGREES WITH HEAT INDEX VALUES
AROUND 105 TO 110 DEGREES. THE EXCESSIVE HEAT WARNING CONTINUES TO
BE IN EFFECT THROUGH SATURDAY. PRECIPITATION WILL HOLD OFF DURING
THE DAY ON SATURDAY. A FRONTAL BOUNDARY WILL BEGIN TO APPROACH THE
AREA SATURDAY NIGHT. MODELS DIFFER ON TIMING OF THE FRONTAL
BOUNDARY AND ON PRECIPITATION. THE GFS CONTINUES TO BE FASTER AND
THE ECMWF CONTINUES TO BE SLOWER. CONTINUED TO GO CLOSER TO THE
SLOWER ECMWF SOLUTION. THIS BRINGS THE GREATEST CHANCE OF
PRECIPITATION INTO THE AREA SUNDAY AFTERNOON INTO SUNDAY NIGHT
BEFORE TAPERING OFF ON MONDAY. TEMPERATURES ON SUNDAY WILL BE
COOLER THAN ON SATURDAY HOWEVER STILL EXPECT HIGHS IN THE UPPER 80S
TO THE LOW 90S. MONDAY THROUGH THURSDAY WILL BE COOLER WITH HIGHS
IN THE LOW TO MIDDLE 80S. A SYSTEM SOUTH OF THE AREA WILL BRING
PRECIPITATION INTO MAINLY SE PORTIONS OF THE FA FOR WEDNESDAY AND
THURSDAY.
&&
.AVIATION /23Z THURSDAY THROUGH TUESDAY/...
A DISORGANIZED LINE OF THUNDERSTORMS ACROSS CENTRAL OHIO WITH
ISOLATED THUNDERSTORMS SOUTH OF THIS LINE WILL SHIFT SOUTHWARD
THIS EVENING. THIS ACTIVITY WILL GRADUALLY DIMINISH AFTER SUNSET.
THESE STORMS WILL LIKELY AFFECT NORTHERN TERMINALS FROM 00Z TO
02Z...WITH LESS LIKELY IMPACTS ACROSS THE SOUTHERN TERMINALS. BY
LATE THIS EVENING THE THREAT FOR STORMS WILL DIMINISH...WITH
MOSTLY VFR CONDITIONS EXPECTED. KLUK COULD SEE SOME ISOLATED FOG
DEVELOPMENT LATE TONIGHT...DIMINISHING AFTER SUNRISE. DAYTIME
FRIDAY APPEARS DRY AT THE MOMENT WITH ONLY SCATTERED CU EXPECTED
TO DEVELOP.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY INTO MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Jul 5, 5:02 AM EDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT THU JUL 5 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ANY THUNDERSTORMS THAT DEVELOP WILL GROW IN AN UNSTABLE AIRMASS AND HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 5, 6:54 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG FORT THOMAS 39.08N 84.45W
07/05/2012 CAMPBELL KY TRAINED SPOTTER
LARGE TREES DOWN
&&Special weather statement, Jul 5, 7:15 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT THU JUL 5 2012
OHZ034-035-043>046-052-052345-
AUGLAIZE OH-CHAMPAIGN OH-DELAWARE OH-LOGAN OH-MERCER OH-SHELBY OH-
UNION OH-
715 PM EDT THU JUL 5 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...SHELBY...
EASTERN MERCER...LOGAN...WESTERN DELAWARE...NORTHERN CHAMPAIGN AND
SOUTHERN AUGLAIZE COUNTIES THROUGH 745 PM EDT...
AT 711 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BULKHEAD TO NEW JERUSALEM TO
ESSEX...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MANSFIELD...ST.
MARYS...RICHWOOD...JACKSON CENTER...BOTKINS...NEW KNOXVILLE...
BELLEFONTAINE...NEW BREMEN...MINSTER...WEST LIBERTY...SIDNEY AND
NORTH LEWISBURG.
ALSO...NEW JERUSALEM...LEWISTOWN...SOMERSVILLE...BLOOM CENTER...EAST
LIBERTY...MCMORRAN...BULKHEAD AND RAYMOND ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
LAT...LON 4046 8376 4051 8350 4051 8325 4045 8324
4044 8310 4027 8289 4011 8348 4012 8371
4036 8446 4059 8451Local storm report, Jul 5, 7:21 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 NW WEST PORTSMOUTH 38.79N 83.07W
07/05/2012 E1.00 INCH SCIOTO OH PUBLIC
&&Special weather statement, Jul 5, 7:41 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT THU JUL 5 2012
OHZ034-035-042>046-051>055-060030-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-DELAWARE OH-FRANKLIN OH-
LOGAN OH-MADISON OH-MERCER OH-MIAMI OH-SHELBY OH-UNION OH-
741 PM EDT THU JUL 5 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...SHELBY...
NORTHERN MIAMI...MERCER...NORTHERN MADISON...LOGAN...NORTHERN
FRANKLIN...DELAWARE...NORTHERN DARKE...NORTHERN CLARK...CHAMPAIGN AND
SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 830 PM EDT...
AT 736 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF ASHLEY TO MAPLEWOOD TO 25 MILES
NORTHWEST OF CHATTANOOGA...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...
CELINA...ASHLEY...DE GRAFF...NEW BREMEN...MINSTER...WEST LIBERTY...
SIDNEY...DELAWARE...COLDWATER...FORT LORAMIE AND NORTH LEWISBURG.
ALSO...LOGANSVILLE...PORT JEFFERSON...SWANDERS...ZANESFIELD...
CHATTANOOGA...RADNOR...MCCARTYVILLE AND PEMBERTON ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4047 8404 4046 8324 4042 8293 4036 8292
4035 8275 4008 8277 3994 8394 4016 8481
4073 8481 4073 8449
ASLSpecial weather statement, Jul 5, 8:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 810 PM EDT THU JUL 5 2012 OHZ045-046-054-055-060045- DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH- 810 PM EDT THU JUL 5 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION... NORTHEASTERN MADISON...FRANKLIN AND SOUTHERN DELAWARE COUNTIES THROUGH 845 PM EDT... AT 805 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DUBLIN... MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...POWELL...HILLIARD... WORTHINGTON...UPPER ARLINGTON...WESTERVILLE...MINERVA PARK... COLUMBUS...BEXLEY AND GAHANNA. ALSO...RIVERLEA...NEW ROME...LINCOLN VILLAGE...MARBLE CLIFF... VALLEYVIEW...GRANDVIEW HEIGHTS...HUBER RIDGE AND URBANCREST ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4003 8277 3987 8312 4018 8339 4020 8301 ASL
Local storm report, Jul 5, 8:17 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL DUBLIN 40.12N 83.13W
07/05/2012 E0.25 INCH FRANKLIN OH AMATEUR RADIO
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:10 PM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 5, 8:33 PM EDT | Special Weather Statement | ILN | Clinton | 42 min |
| Jul 5, 9:08 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 37 min |
| Jul 5, 9:17 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| Jul 5, 9:22 PM EDT | Special Weather Statement | ILN | Union | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.